# SDR WX0A2014101572196

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 56,653 hours, 50,429 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV16A1275B
- Part serial: L25499
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS & PASSENGERS REPORT STRONG FUEL ODOR IN AFT SECTION OF CABIN.  APU WAS RUNNING & LT ENG WAS JUST SHUTDOWN.  FOUND REFUEL VLV LEAKING AT O RINGS & HANDLE.  R & R VLV & OPERATIONS & LEAK CHECKED GOOD.  OPERATED PACKS WITH API & ENG WITH NO FURTHER SMELL PRESENT IAW AMM 28-20-05, AMM 72-00-00 & AMM 21-20-00.
